MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD MULTIFIRE PREMIUM; STAPLE, REMOVABLE (SKIN)
Model Number 059037
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when squeezing the trigger on the handle while closing the skin during an open procedure, the cartridge flew across the room.There was no patient injury.
 
Additional Manufacturer Narrative
This event has been reassessed.The event is no longer considered a malfunction reportable, and is now classified as a not reportable.If information is provided in the future, a supplemental report will be issued.

Brand Name
MULTIFIRE PREMIUM
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8226890
Report Number9612501-2019-00042
Device Sequence Number2027022
Product Code GDT
UDI-Device Identifier10884521080690
UDI-Public10884521080690
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number059037
Device Catalogue Number059037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1